MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely decreased alinity c total bilirubin (tbil) result for one patient sample when tested with serum and plasma.The following data was provided: on (b)(6) 2023 sid: (b)(6) (pediatric patient): serum tbil result = 286.4 umol/l / edta plasma tbil result = 211.4 umol/l / repeat tbil result = 269.7 umol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
All available patient information was included.Section g1 contact information was updated to reflect the current contact (b)(4).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.A ticket search by product lot number 64272uq05 found normal complaint activity.A review of ticket trending did not identify any related trends for the product for the issue.The device history review did not identify any non-conformances or deviations related to the lot number and complaint issue.Labeling was reviewed and found to adequately address the issue under review.As part of the troubleshooting, the sample was repeated on the same reagent lot multiple times and generated similar result as the first run.In addition, the internal quality control was performing as expected.No additional issues were identified.Based on the investigation, no systemic issue or product deficiency of the alinity c total bilirubin reagent lot 64272uq05 was identified.
 
Event or Problem Description
The customer reported a falsely decreased alinity c total bilirubin (tbil) result for one patient sample when tested with serum and plasma.The following data was provided: on 02oct2023 sid (b)(6) (pediatric patient): serum tbil result = 286.4 umol/l / edta plasma tbil result = 211.4 umol/l / repeat tbil result = 269.7 umol/l there was no impact to patient management reported.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17895198
Report Number3002809144-2023-00423
Device Sequence Number7007033
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public00380740158415
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number04V51-21
Device Lot Number64272UQ05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown